# SDR CALA2015042000314

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 33,156 hours, 11,493 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB NEEDS CUT OUT LOWER SKIN FOR ACCESS TO REPAIR IN SPAR RIB STATION 92.70.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  INITIATED DIP TO INSPECT AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & EVERY 9000 FLIGHT CYCLES THEREAFTER.
